# SDR CALA2025040703567

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 68,226 hours, 22,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

10C EMERGENCY FLOOR LIGHT HANGING R/R EPL ATTCHMENT HOUSING REF AMM 25-25-00. OPS CHECK GOOD.
